# SDR SWAA2024042377338

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 59,883 hours, 35,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY FOUND EMERGENCY PANEL LIGHT BREAKER POPPED CONTACTED DAVE IN MOC -NO 10 DAY HISTORY - PERFORMED ONE TIME RESET BREAKER REMAINED CLOSED  P6-3 BREAKER D8<[01] 02 - INSPECTED PER [GENERAL MPM 52.06.05 (INFO ONLY ITEM; NOTED BY MX)] NOTED BY MX REF MPM 52.06.05( INFO ITEM ONLY; NOTED BY MX)
